MAUDE Adverse Event Report: VERTOS MEDICAL INC. VERTOS MILD DEVICE KIT

VERTOS MEDICAL INC. VERTOS MILD DEVICE KIT
Model Number MDK-0001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Pain (1994)
Date of Event 02/29/2024
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2024, a male patient had a l4-l5 mild procedure performed.An epidural was performed with the mild procedure at the l4-l5 level.Nothing abnormal was reported regarding the procedure or the patient's anatomy.One week post-operative, the patient was experiencing increased back and leg pain.An mri was performed, and the patient was diagnosed with a hematoma near the treatment area of the mild procedure at l5-s1.As of on (b)(6) 2024, it was confirmed by the physician that the patient has not received any interventional treatment beyond bed rest.

Brand Name
VERTOS MILD DEVICE KIT
Common Device Name
MILD DEVICE KIT
Manufacturer (Section D)
VERTOS MEDICAL INC.
95 enterprise ste. 325
aliso viejo CA 92656
Manufacturer (Section G)
VERTOS MEDICAL INC.
95 enterprise ste. 325
aliso viejo CA 92656
Manufacturer Contact
lisa maloney
95 enterprise ste. 325
aliso viejo, CA 92656
9495385252
MDR Report Key19047620
Report Number3006450448-2024-00003
Device Sequence Number20638869
Product Code HRX
UDI-Device IdentifierB235MDK00010
UDI-PublicB235MDK00010
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K093062
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberMDK-0001
Device Catalogue NumberMDK-0001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale